Vol. 52, No. 4, pp. 481-497 (1995)
A Stationary Stefan Problem with Convection and Nonlinear Diffusion
José Miguel UrbanoDepartamento de Matemática, Universidade de Coimbra
3000 Coimbra - PORTUGAL
Abstract: We consider a stationary two-phase Stefan problem with prescribed convection and prove existence of bounded solutions. The main features of this problem are a nonlinear constitutive law of diffusion involving the $p$-Laplacian and a discontinuous nonlinearity in the convection term due to the change of phase. The basic approach consists of using monotonicity techniques and an extended weak maximum principle.
Keywords: Free boundary problems; Stefan problem; $p$-Laplacian; monotonicity.
Classification (MSC2000): 35D05, 35J25, 35R35, 80A22
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.